BLOG

Signs of Heroin Overdose

signs of heroin overdoseHeroin addiction often leads to an overdose, a serious medical emergency that can be deadly if treatment is not received in time. Knowing the signs of a heroin overdose could save the life of someone that you love and prevent the overdose from being fatal. Treatment for heroin addiction is critical and should be received as soon as the addiction is discovered. Every time a heroin user snorts or injects this drug they are at risk of an overdose. Ironically the most dangerous time for a user is when they are clean, because they no longer have the same tolerance and even a small amount can kill. The signs of heroin overdose can show up as soon as the drug is used or it could take longer, depending on a number of different factors.

The signs of a heroin overdose include breathing difficulties and a lowered respiration rate. The pupils will dilate and the blood pressure will typically drop. Someone with a heroin addiction who overdoses may experience stomach cramps, a tongue with white patchy areas, and a dry mouth. Muscle spasms are another one of the signs of heroin overdose and the user may feel very sleepy. The heart rate slows down and the skin and nails may start to turn bluish. Unconsciousness will usually occur. If heroin addiction is not treated effectively then this problem can devastate entire families. Knowing the signs of heroin overdose can make the difference between life and death if a loved one has a heroin addiction.

Leave a Reply

You must be logged in to post a comment.

    No Twitter Messages.